- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2014 7 (3)
- Authors
- Imomov, Azam A.
- Contact information
- Imomov, Azam A.:Karshi State University, Kuchabag, 17, Karshi, 180100, Uzbekistan;momov_
- Keywords
- Galton-Watson branching process; immigration; limit theorem; total state of the Q-process
- Abstract
The Q-process is considered in this paper. A link between the Q-process and the Galton-Watson branching process allowing immigration is established in the paper. Due to this link the limit theorem on the joint distribution of the population size and the total state of the Q-process is proved
- Pages
- 289–296
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/13266
Journal of Siberian Federal University. Mathematics & Physics / Limit Theorem for the Joint Distribution in the Q-processes
Full text (.pdf)